W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
PLC181400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ischemia (1942)
| Date of Event |
03/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It is unknown which, if any, gore device is responsible for this adverse event.Additional gore® excluder® devices captured on this report: device #2: sn: (b)(6) udi:(b)(4).Catalog: plc161400 device #3: sn: (b)(6) udi: (b)(4).Catalog: plc181000 h.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) , 2026, a patient was treated using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) system, gore® excluder® aaa endoprosthesis.Access was gained through the right side using a gore® dryseal flex sheath (dsf).During the procedure, iliac access was inadequate (8mm) for the 22 fr dsf, and the physician struggled to advance the sheath, but was eventually able to gain access.The rest of the procedure was completed successfully.On (b)(6) , 2026, the patient was no longer able to move their legs.Their pulse was low, and their legs were cold.A thrombectomy was performed on both legs, distal to the gore grafts.The patient was then transferred to another hospital for a post-op spinal drain - however, no fluid was able to be drained, so the procedure was unsuccessful.On(b)(6) , 2026 was discharged into rehab.Reportedly, the paraplegia is now resolved.